# SDR 02174628

- Difficulty date: June 23, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N628BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7240
- System (JASC): 5240 · Service Doors
- Part: Mechanism
- Condition: Lack Of Lube
- Location: Service Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TURN AROUND SERVICING, THE CREW NOTED THAT THE GALLEY SERVICE DOOR COULD NOT BE OPENED FROM THE OUTSIDE.  MAINTENANCE PERSONNEL LUBRICATED THE GALLEY SERVICE DOOR HANDLE OPERATING MECHANISM.  AN OPERATIONAL CHECK WAS SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
